Translator Disclaimer
August 1998 Linear regression with interval censored data
Gang Li, Cun-Hui Zhang
Ann. Statist. 26(4): 1306-1327 (August 1998). DOI: 10.1214/aos/1024691244

Abstract

This paper concerns linear regression with interval censored data. $M$-estimators for the regression coefficients are derived. Asymptotic consistency and normality of the $M$-estimators are obtained via an exponential inequality for $U$-statistics. Asymptotically efficient estimators are provided under mild conditions.

Citation

Download Citation

Gang Li. Cun-Hui Zhang. "Linear regression with interval censored data." Ann. Statist. 26 (4) 1306 - 1327, August 1998. https://doi.org/10.1214/aos/1024691244

Information

Published: August 1998
First available in Project Euclid: 21 June 2002

zbMATH: 0934.62036
MathSciNet: MR1647661
Digital Object Identifier: 10.1214/aos/1024691244

Subjects:
Primary: 62G05, 62G20
Secondary: 60F05

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.26 • No. 4 • August 1998
Back to Top